# SDR ASOA2015110514103

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND LT SEAT RAIL BETWEEN FS 499.00 AND FS 449.00+85, MARKED AND NEED TO BE EVALUATED.  REMOVED LT SEAT RAIL IAW SRM 53-01-11-946-003.  INSTALLED 3EA SCREWS IN SEAT RAIL ON LT SIDE FROM FS 449.00+85-499.00 IAW AMM 5-01-11-400-802.  INSTALLED SEAT RAIL ON LT WALL AT FS 449.00+85-499 IAW AMM 53-01-11-400-802.  COMPLIED WITH EC/TC REO -601R-53-00-055.
